# SDR 2003794

- Difficulty date: February 14, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Aircraft time: 20,678 hours, 25,681 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE STRUCTURAL INSPECTION, A 1.3 INCH FRAME CRACK WAS DISCOVERED AT FS 450 STRINGER 10R.  REPAIRED CRACKED FRAME AREA, AIRCRAFT RETURNED TO SERVICE.
